I'm 61; started 2 days ago at 2.5, now 5 mg on third day because of no physical side effects Yet except racing and loud heartbeat. Today, however, I feel even more dead, if that's possible. Tough to concentrate on my work, not sleeping, no interest in doing my workouts (which is Really a huge sign in my case), no interest in eating and food does not taste good, don't want to talk to anyone. It was already like this before, but today is suddenly crazy worse. No other exacerbating factors that I can think of that would complicate things. Ah -- I took 3/4 of a 5 mg valium to try to sleep last night. Hope that provides enough introductory material for a respondent.
Hi, KL! Increased depression/anxiety/depersonalization/inappetance/sleep disturbances commonly occur when first starting an antidepressant, but the good news is that they resolve after just a few days to a week or so. These effects should subside a little each day as your metabolism adjusts to the medication.
You should, however, be sure to let your doctor know how you're doing as you are on a very low starting dose and you may need to stay on the 2.5mg dose until these side effects resolve.
Best regards, Wildcat
- Trintellix Information for Consumers
- Trintellix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trintellix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2016 • 3 answers
Posted 21 Feb 2017 • 9 answers
Posted 25 Feb 2017 • 7 answers
Posted 29 Mar 2017 • 7 answers
Posted 6 Oct 2017 • 0 answers